English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58808/92497 (64%)
造访人次 : 632042      在线人数 : 52
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41306

    题名: Rank estimating equations for partial spline models with monotonicity
    作者: 陳主智;Chen, Chu-chih;Hsieh, Fushing
    贡献者: 淡江大學數學學系
    关键词: Asymptotic relative efficiency;censored regression;rank analysis of covariance;rank transformation;semiparametric regression model
    日期: 1999
    上传时间: 2010-01-28 07:15:14 (UTC+8)
    出版者: Taipei: Institute of Statistical Science, Academia Sinica
    摘要: For partial spline models with a monotone nonlinear component, a class of monotone estimating equations is proposed for estimating the slope parameters of the vector of covariables Z of the linear component, while adjusting for the corresponding ranks of the vector of covariables X of the nonlinear component. This approach avoids the technical complications due to the smoothing of estimators for the nonlinear component with monotonicity, as well as the curse of dimensionality. Also, computationally, our inferences do not involve the unknown error probability density function. As an R-estimator taking into account the rank correlation between Y and X, the asymptotic relative efficiency with respect to other estimators ignoring X is proportional to the Spearman correlation coefficient between them.
    關聯: Statistica Sinica 9(1), pp.199-210
    显示于类别:[數學學系暨研究所] 期刊論文


    档案 描述 大小格式浏览次数
    Extended rank and matched-pair analysis of covariance.pdf153KbAdobe PDF100检视/开启



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈